# SDR AALA2009051300927

- Difficulty date: May 13, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- Aircraft time: 53,474 hours
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 8C INOPERATIVE. REINSERTED AND LOCKED PIN FOR EMERGENCY LIGHT AT SEAT 8C.
